# SDR 2007UALA03062

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 57,268 hours, 31,325 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO NO FLAP MOVEMENT.   FOUND FLAP POSITION INDICATOR FAILURE.   REPLACED THE FLAP POSITION INDICATOR.  FLAPS CYCLED THROUGH SEVERAL TIMES.  ALL SYSTEMS NOTED NORMAL.
